# SDR 08FDEA03199

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27362
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SKIN SURFACE HAS AREAS OF DENTS.  FABRICATED A NEW SKIN PANEL ASSEMBLY IAW EA NR 8-5750-118534.
